# SDR CA090210006

- Difficulty date: January 30, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,683 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C0183
- Condition: Slipped
- Location: Main Rotor
- Part time: 2,125 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT A LOUD BANG WAS HEARD BY THE CREW.  THEY RETURNED TO BASE AND MAINTENANCE NOTIFIED.  CLUTCH WAS INSPECTED AND REPLACED DUE TO SLIPPAGE.
